# SDR SWAA2022031584079

- Difficulty date: August 22, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 70,150 hours, 41,334 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS ON APU INLET PLENUM FLANGE ON BULKHEAD FWD FACE STA 1088 (MARKED) RBL 21-32; WL 231-246 / REPAIRED APU INLET PLENUM FLANGE ON BULKHEAD FWD FLANGE IAW EA 1-753-35570 REV IR AND ATS ER 19-04587 REV IR
